MathSciNet Relay Station
MathSciNet bibliographic data
MR88148 (19,475a) 62.0X
Karlin, Samuel Pólya type distributions. II. Ann. Math. Statist. 28 (1957), 281–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement